Skip to content
My WebMD Sign In, Sign Up
bleeding
avatar
sonyador17 posted:
am almost 20 years old. in may i had one deppo shot but never had another one. in july i had constant bleeding on top of my period till august. it went away for one week and then it came back. its now november and it has not stopped yet. i am getting very worried. i have dizzy spells and nausea. i dont want to see a doctor if it is normal because i dont have a lot of money but i am really starting to get scared..
Reply
 
avatar
mrsnobodysgirl responded:
this may be a side effect from the deppo shot it self i was on the deppo shot and it made me have my period for a month at at time some times it was really havey and some times it was light but thick and affter i got off the deppo when i had my period it hurts you may want to call the dr and see if you need to go see them.


Helpful Tips

Be the first to post a Tip!

Helpful Resources

Be the first to post a Resource!

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.